MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING

NOVA BIOMEDICAL CORPORATION STATSTRIP GLUCOSE HOSPITAL METER SYSTEM; BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Model Number 1.75
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complainant reported "conflicting results between 2 glucometers and patient's dexcom.Nurse also said the patient's dexcom was "out of wack" as when juice was given the dexcom reading did not change.".
 
Additional Manufacturer Narrative
The meter in question was not returned for analysis.The meter was passing qc before and after the suspect result.Increased fingersticks were done due to possible erroneous test result.Without the returned product a detailed investigation on the failed product could not be performed, and the reported condition could not be confirmed.This complaint file shall be closed as unconfirmed at this time.A dhr review was performed.No abnormalities or concerns were observed.The dhr indicated the released product met all specifications.A comparison to a reference analyzer was not performed.No further action is recommended at this time.Nova biomedical will continue to monitor for this or similar events.

Brand Name
STATSTRIP GLUCOSE HOSPITAL METER SYSTEM
Common Device Name
BLOOD GLUCOSE METER FOR NEAR-PATIENT TESTING
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
Manufacturer (Section G)
NOVA BIOMEDICAL CORP.
4 enterprise rd
billerica MA 01821
Manufacturer Contact
rebecca figueira
39 manning rd
billerica, MA 01821
9784393638
MDR Report Key21953028
Report Number1219029-2025-00002
Device Sequence Number8836836
Product Code PZI
UDI-Device Identifier00385480533980
UDI-Public00385480533980
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K181043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2025
Device Model Number1.75
Device Catalogue Number53398
Device Lot Number0323206249
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale